# SDR USAA2013022100007

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 39,918 hours, 16,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5162
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SEVERAL AREAS OF WATER INGRESS INDICATIONS ON UPPER & LOWER SURFACES OF RIGHT ELEVATOR SKIN BETWEEN 3.5 INCHES TO 7 INCHES FROM TRAILING EDGE, BETWEEN 14 INCHES TO 109 INCHES FROM OUTBOARD END & BETWEEN 17 INCHES TO 66 INCHES FROM INBOARD END.  REPAIRED RIGHT ELEVATOR SKIN IAW EA 504997.
